# SDR QXEA9500358

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11097
- System (JASC): 5220 · Emergency Exits
- Part: Springs
- Part number: A20446005
- Condition: Weak
- Location: Lt Emer Exit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT OVERWING EXIT HANDLE MOVED AND EXIT OPENED PART WAY ON LANDING IN PDX.  OVER-CENTER SPRINGS WERE REPLACED AND DOOR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
